# SDR SWAA990626

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6551261
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND UPPER FWD STUB FRAMES CRACKED ON FWD GALLEY AND AFT ENTRY DOOR CUTOUTS. REMOVED AND REPLACED FRAMES PER SRM.
